Blackened Sores On The Face?
Good morning, this morning I was surprised to see that my face had darkened parts like blisters and slightly runny, because last night I applied ointment 19 to the face which I thought was phlegm. Now I have cleansed my face and applied hansaplast wound ointment, how can I make the darkened skin heal? What do you use ointment? thank you
Thank you for using the HealthReplies.com consulting service
Ideally, all kinds of skin disorders must be directly visualized so that the type of injury or type of skin disorder experienced is known with certainty.
If you experience black sores such as blisters on the face after the use of the ointment, it is better to immediately stop using the ointment. Cleaning the wound must be done carefully and must use clean and sterile equipment.
Providing hansaplast would ointment is a fairly appropriate step to help clean the wound, repair open tissue when the wound occurs, help reduce the risk of infection and accelerate wound healing.
Blackened wounds will often also cause black scars. But you don't need to worry, as the healing process, the blackened scars (skin hyperpigmentation) will disappear by itself without giving any medication.
However, if the wound tends to widen, you can do the examination and discussion directly to the nearest doctor or with a dermatologist in order to get a more complete examination and treatment. So much information that I can convey, hopefully it helps.